MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN
Model Number IPN046956
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "tubing separated from white connector at nasal prongs, while patient was wearing".It was reported patient desaturated to the low 80s.It was reported the defective cannula was replaced.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however the customer provided a photo for evaluation.A visual exam was performed on the photo and it was observed that the tubing was detached.This may happen due to mishandling of the product during usage.It may also be due to extra force applied to the device during use.In the current manufacturing procedure, 100% leak testing and visual inspection is conducted after the assembly process; thus, defects would be detected prior to release from the manufacturing facility.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.,, if the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11599630
Report Number8040412-2021-00088
Device Sequence Number3520256
Product Code CAT
UDI-Device Identifier14026704343970
UDI-Public14026704343970
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN046956
Device Catalogue Number2412-12
Device Lot NumberKMZ20M0255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;